Previous |  Up |  Next

Article

References:
[1] Alexandroff A. D.: Additive set functions in abstract spaces. Mat. Sb. 8, 307-384 (1940); 9, 563-628 (1941); 13, 169-238 (1943). MR 0012207 | Zbl 0023.39701
[2] Engelking R.: General Topology. Polish Scientific Publishers, Warszawa (1977), russian translation Moscow, MIR (1986). MR 0862623 | Zbl 0373.54002
[3] Fremlin D. H., Garling D. J. H., Haydon R. C.: Bounded measures on topological spaces. Proc. London Math. Soc., (3) 25, 115-136 (1972). MR 0344405 | Zbl 0236.46025
[4] Hoffmann-Jorgensen J.: Weak compactness and tightness of subsets of M(X). Math. Scand. 31, 127-150 (1972). MR 0417369
[5] Hardy J., Lacey L.: Extensions of regular Borel measures. Pacific J. Math., (2) 24, 277 - 282 (1968). DOI 10.2140/pjm.1968.24.277 | MR 0222239 | Zbl 0155.10201
[6] Le-Cam L.: Convergence in distribution of stochastic processes. Univ. California Publ. Statist. 2, no 11, 207-236 (1957). MR 0086117 | Zbl 0077.12301
[7] Landers D., Rogge L.: The Hahn-Vitali-Saks and the uniform boundedness theorem in topological groups. Manuscripta Math. 4, 351 - 359 (1971). DOI 10.1007/BF01168702 | MR 0283169 | Zbl 0217.14902
[8] Landers D., Rogge L.: Cauchy convergent seguences of regular measures with values in a topological group. Z. Wahrscheinlichkeitstheorie verw. Geb. 21, 188-196 (1972). DOI 10.1007/BF00538391 | MR 0310170
[9] Vachanija N. N., Tarieladze V. I. Čobanjan S. A.: Verojatnostnyje raspredelenija v Banachovych prostranstvach. Nauka, Moscow 1985.
[10] Varadarjan V. S.: Measures on topological spaces. Mat. Sb. 55, 35-100 (1961).
[11] Topsoe F.: Compactness in spaces of measures. Studia Math. 36 195 - 212 (1970). MR 0268347
[12] Topsoe F.: Topology and Measure. Berlin-Heidelberg-New York Springer-Verlag, (1970). MR 0422560 | Zbl 0197.33301
[13] Yoshida K.: Functional Analysis. Beriin-Gottingen-Heidelberg Springer-Verlag (1965), russian translation Mocow, MIR (1967).
Partner of
EuDML logo